标题:H_∞ Fixed-Interval Smoothing Estimation for Time-Delay Systems
作者:Hongguo Zhao;Peng Cui;Wei Wang;Deyun Yang
作者机构:[Zhao, H] School of Information Science and Technology, Taishan University, Taian Shandong 271021, China, Postdoctoral Research Station of School of M 更多
通讯作者:Zhao, H
通讯作者地址:[Zhao, HG]Taishan Univ, Sch Informat Sci & Technol, Tai An 271021, Shandong, Peoples R China.
来源:IEEE Transactions on Signal Processing: A publication of the IEEE Signal Processing Society
出版年:2013
卷:61
期:2
页码:316-326
DOI:10.1109/TSP.2012.2223696
关键词:H-infinity fixed-interval smoothing; orthogonal projection; time-delay
摘要:This paper is concerned with the H_∞ fixed-interval smoothing estimation for time-delay systems which include continuous-time case and discrete-time case. In the case of discrete-time systems, the problem can be solved by using the conventional state augmentation approach. However, this approach is not suitable for the continuous-time case. In this paper, we will propose a unified approach to study the H_∞ fixed-interval smoothing problem for both continuous-time and discrete-time systems with l output delays. By introducing a suitable stochastic linear time-delay models in an indefinite space, it is shown that the H_∞ fixed-interval smoother can be obtained by calculating H_2 fixed-interval smoother for time-delay systems in an indefinite space. Therefore, based on the orthogonal projection theory in an indefinite space, the H_∞ fixed-interval smoothers for time-delay systems are designed by performing l + 1 Riccati equations with the same dimension as the original systems. Moreover, a necessary and sufficient conditions for the existence of the H_∞ fixed-interval smoother will also be given.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:3
Scopus被引频次:5
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84871785864&doi=10.1109%2fTSP.2012.2223696&partnerID=40&md5=14fcc5dee9d183ec037141b613e7634c
TOP